# SDR AALA201902069019

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 61,311 hours, 22,949 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support Strap
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER NR 2 HINGE SUPPORT STRAP NEAREST THE SUPPORT ANGLE END WAS CRACKED OFF.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE SUPPORT STRAP IAW SRM 51-42-11.
